Alert archive / Nebraska / Red Flag Warnings in 2015

Red Flag Warning 7, NWS Omaha, NE

March 30, 201530 counties in Nebraska; 8 counties in Iowa

NWS Omaha, NE issued this red flag warning at Mar 30, 2015, 3:54 AM CDT for 30 counties in Nebraska; 8 counties in Iowa. It took effect at Mar 30, 2015, 12:00 PM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 30, 2015, 3:54 AM CDT (08:54 UTC)
In effect from
Mar 30, 2015, 12:00 PM CDT
Expired
Mar 30, 2015, 7:00 PM CDT
In force
7 hr
Issued by
NWS Omaha, NE
All 38 counties

Fremont County, IA, Harrison County, IA, Mills County, IA, Monona County, IA, Montgomery County, IA, Page County, IA, Pottawattamie County, IA, Shelby County, IA, Antelope County, NE, Boone County, NE, Burt County, NE, Butler County, NE, Cass County, NE, Cedar County, NE, Colfax County, NE, Cuming County, NE, Dodge County, NE, Douglas County, NE, Gage County, NE, Jefferson County, NE, Johnson County, NE, Knox County, NE, Lancaster County, NE, Madison County, NE, Nemaha County, NE, Otoe County, NE, Pawnee County, NE, Pierce County, NE, Platte County, NE, Richardson County, NE, Saline County, NE, Sarpy County, NE, Saunders County, NE, Seward County, NE, Stanton County, NE, Thurston County, NE, Washington County, NE, Wayne County, NE

The radar

The Omaha radar (KOAX), 16 km from the middle of the area, began a volume at 08:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 8.9 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2015-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2015-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -7 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3130 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
-7 m²/s²
0-3 km storm-relative helicity
28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

862 
WWUS83 KOAX 300854
RFWOAX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
354 AM CDT MON MAR 30 2015


IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-301700-
/O.NEW.KOAX.FW.W.0007.150330T1700Z-150331T0000Z/
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
354 AM CDT MON MAR 30 2015

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS
EVENING DUE TO WIND AND LOW RELATIVE HUMIDITY FOR EASTERN NEBRASKA
AND SOUTHWEST IOWA...

THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A RED
FLAG WARNING DUE TO WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN
EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING.

* AFFECTED AREA...IN IOWA...FIRE WEATHER ZONE 043 MONONA...FIRE 
  WEATHER ZONE 055 HARRISON...FIRE WEATHER ZONE 056 SHELBY...
  FIRE WEATHER ZONE 069 POTTAWATTAMIE...FIRE WEATHER ZONE 079 
  MILLS... FIRE WEATHER ZONE 080 MONTGOMERY...FIRE WEATHER ZONE 
  090 FREMONT AND FIRE WEATHER ZONE 091 PAGE. IN NEBRASKA...FIRE 
  WEATHER ZONE 011 KNOX...FIRE WEATHER ZONE 012 CEDAR...FIRE 
  WEATHER ZONE 015 THURSTON...FIRE WEATHER ZONE 016 ANTELOPE...
  FIRE WEATHER ZONE 017 PIERCE...FIRE WEATHER ZONE 018 WAYNE...
  FIRE WEATHER ZONE 030 BOONE...FIRE WEATHER ZONE 031 MADISON...
  FIRE WEATHER ZONE 032 STANTON...FIRE WEATHER ZONE 033 CUMING...
  FIRE WEATHER ZONE 034 BURT...FIRE WEATHER ZONE 042 PLATTE...
  FIRE WEATHER ZONE 043 COLFAX...FIRE WEATHER ZONE 044 DODGE...
  FIRE WEATHER ZONE 045 WASHINGTON...FIRE WEATHER ZONE 050 
  BUTLER...FIRE WEATHER ZONE 051 SAUNDERS...FIRE WEATHER ZONE 
  052 DOUGLAS...FIRE WEATHER ZONE 053 SARPY...FIRE WEATHER ZONE 
  065 SEWARD...FIRE WEATHER ZONE 066 LANCASTER...FIRE WEATHER 
  ZONE 067 CASS...FIRE WEATHER ZONE 068 OTOE...FIRE WEATHER ZONE 
  078 SALINE...FIRE WEATHER ZONE 088 JEFFERSON...FIRE WEATHER 
  ZONE 089 GAGE...FIRE WEATHER ZONE 090 JOHNSON...FIRE WEATHER 
  ZONE 091 NEMAHA...FIRE WEATHER ZONE 092 PAWNEE AND FIRE 
  WEATHER ZONE 093 RICHARDSON.

* WINDS...WEST 10 TO 20 MPH WITH GUSTS AROUND 30 MPH.

* RELATIVE HUMIDITY...AS LOW AS 16 PERCENT.

* IMPACTS...CONDITIONS THIS AFTERNOON WILL BE FAVORABLE FOR 
  EXTREME FIRE BEHAVIOR WITH A HIGH POTENTIAL FOR OUT OF CONTROL 
  BURNS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. 

&&

$$
3 follow-up statements
096 
WWUS83 KOAX 301529
RFWOAX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1029 AM CDT MON MAR 30 2015

...RED FLAG WARNING IN EFFECT UNTIL 7 PM...

.HIGH TEMPERATURES WILL REACH THE MID TO UPPER 70S TODAY...WITH
DEWPOINTS FALLING INTO THE 20S...RESULTING IN RELATIVE HUMIDITY IN
THE TEENS TO AROUND 20 PERCENT. ALSO...SOUTHWEST WINDS WILL REACH
15 TO 25 MPH TODAY...WITH HIGHER GUSTS. GIVEN THE DRY GROUND
CONDITIONS...THE POTENTIAL TODAY IS HIGH FOR EXTREME FIRE
BEHAVIOR.

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-310000-
/O.CON.KOAX.FW.W.0007.150330T1700Z-150331T0000Z/
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
1029 AM CDT MON MAR 30 2015

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR EASTERN NEBRASKA AND
WESTERN IOWA|...

* AFFECTED AREA...IN IOWA...FIRE WEATHER ZONE 043 MONONA...FIRE 
  WEATHER ZONE 055 HARRISON...FIRE WEATHER ZONE 056 SHELBY...
  FIRE WEATHER ZONE 069 POTTAWATTAMIE...FIRE WEATHER ZONE 079 
  MILLS... FIRE WEATHER ZONE 080 MONTGOMERY...FIRE WEATHER ZONE 
  090 FREMONT AND FIRE WEATHER ZONE 091 PAGE. IN NEBRASKA...FIRE 
  WEATHER ZONE 011 KNOX...FIRE WEATHER ZONE 012 CEDAR...FIRE 
  WEATHER ZONE 015 THURSTON...FIRE WEATHER ZONE 016 ANTELOPE...
  FIRE WEATHER ZONE 017 PIERCE...FIRE WEATHER ZONE 018 WAYNE...
  FIRE WEATHER ZONE 030 BOONE...FIRE WEATHER ZONE 031 MADISON...
  FIRE WEATHER ZONE 032 STANTON...FIRE WEATHER ZONE 033 CUMING...
  FIRE WEATHER ZONE 034 BURT...FIRE WEATHER ZONE 042 PLATTE...
  FIRE WEATHER ZONE 043 COLFAX...FIRE WEATHER ZONE 044 DODGE...
  FIRE WEATHER ZONE 045 WASHINGTON...FIRE WEATHER ZONE 050 
  BUTLER...FIRE WEATHER ZONE 051 SAUNDERS...FIRE WEATHER ZONE 
  052 DOUGLAS...FIRE WEATHER ZONE 053 SARPY...FIRE WEATHER ZONE 
  065 SEWARD...FIRE WEATHER ZONE 066 LANCASTER...FIRE WEATHER 
  ZONE 067 CASS...FIRE WEATHER ZONE 068 OTOE...FIRE WEATHER ZONE 
  078 SALINE...FIRE WEATHER ZONE 088 JEFFERSON...FIRE WEATHER 
  ZONE 089 GAGE...FIRE WEATHER ZONE 090 JOHNSON...FIRE WEATHER 
  ZONE 091 NEMAHA...FIRE WEATHER ZONE 092 PAWNEE AND FIRE 
  WEATHER ZONE 093 RICHARDSON.

* WINDS...SOUTHWESTERLY AT 15 TO 25 MPH WITH GUSTS UP TO 35 MPH.

* RELATIVE HUMIDITY...TEENS TO AROUND 20 PERCENT.

* IMPACTS...CONDITIONS THIS AFTERNOON WILL BE FAVORABLE FOR
  EXTREME FIRE BEHAVIOR...WITH A HIGH POTENTIAL FOR OUT OF
  CONTROL BURNS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY.

&&

$$

MAYES
904 
WWUS83 KOAX 302135
RFWOAX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
435 PM CDT MON MAR 30 2015

...RED FLAG WARNING IN EFFECT UNTIL 7 PM...

.HIGH TEMPERATURES WILL REACH THE MID TO UPPER 70S TODAY...WITH
DEWPOINTS FALLING INTO THE 20S...RESULTING IN RELATIVE HUMIDITY
IN THE TEENS TO AROUND 20 PERCENT. ALSO...SOUTHWEST WINDS WILL
REACH 15 TO 25 MPH TODAY...WITH HIGHER GUSTS. GIVEN THE DRY
GROUND CONDITIONS...THE POTENTIAL TODAY IS HIGH FOR EXTREME FIRE
BEHAVIOR.

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-310000-
/O.CON.KOAX.FW.W.0007.000000T0000Z-150331T0000Z/
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
435 PM CDT MON MAR 30 2015

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR EASTERN NEBRASKA AND
WESTERN IOWA...

* AFFECTED AREA...IN IOWA...FIRE WEATHER ZONE 043 MONONA...FIRE 
  WEATHER ZONE 055 HARRISON...FIRE WEATHER ZONE 056 SHELBY...
  FIRE WEATHER ZONE 069 POTTAWATTAMIE...FIRE WEATHER ZONE 079 
  MILLS... FIRE WEATHER ZONE 080 MONTGOMERY...FIRE WEATHER ZONE 
  090 FREMONT AND FIRE WEATHER ZONE 091 PAGE. IN NEBRASKA...FIRE 
  WEATHER ZONE 011 KNOX...FIRE WEATHER ZONE 012 CEDAR...FIRE 
  WEATHER ZONE 015 THURSTON...FIRE WEATHER ZONE 016 ANTELOPE...
  FIRE WEATHER ZONE 017 PIERCE...FIRE WEATHER ZONE 018 WAYNE...
  FIRE WEATHER ZONE 030 BOONE...FIRE WEATHER ZONE 031 MADISON...
  FIRE WEATHER ZONE 032 STANTON...FIRE WEATHER ZONE 033 CUMING...
  FIRE WEATHER ZONE 034 BURT...FIRE WEATHER ZONE 042 PLATTE...
  FIRE WEATHER ZONE 043 COLFAX...FIRE WEATHER ZONE 044 DODGE...
  FIRE WEATHER ZONE 045 WASHINGTON...FIRE WEATHER ZONE 050 
  BUTLER...FIRE WEATHER ZONE 051 SAUNDERS...FIRE WEATHER ZONE 
  052 DOUGLAS...FIRE WEATHER ZONE 053 SARPY...FIRE WEATHER ZONE 
  065 SEWARD...FIRE WEATHER ZONE 066 LANCASTER...FIRE WEATHER 
  ZONE 067 CASS...FIRE WEATHER ZONE 068 OTOE...FIRE WEATHER ZONE 
  078 SALINE...FIRE WEATHER ZONE 088 JEFFERSON...FIRE WEATHER 
  ZONE 089 GAGE...FIRE WEATHER ZONE 090 JOHNSON...FIRE WEATHER 
  ZONE 091 NEMAHA...FIRE WEATHER ZONE 092 PAWNEE AND FIRE 
  WEATHER ZONE 093 RICHARDSON.

* WINDS...WEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH.

* RELATIVE HUMIDITY...AS LOW AS 17 PERCENT.

* IMPACTS...CONDITIONS THIS AFTERNOON WILL BE FAVORABLE FOR 
  EXTREME FIRE BEHAVIOR...WITH A HIGH POTENTIAL FOR OUT OF 
  CONTROL BURNS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY.

&&

$$
885 
WWUS83 KOAX 310004
RFWOAX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
704 PM CDT MON MAR 30 2015

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-310115-
/O.EXP.KOAX.FW.W.0007.000000T0000Z-150331T0000Z/
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
704 PM CDT MON MAR 30 2015

...RED FLAG WARNING HAS EXPIRED FOR WIND AND LOW RELATIVE
HUMIDITY FOR EASTERN NEBRASKA AND WESTERN IOWA...

THE FIRE DANGER WILL REMAIN RELATIVELY HIGH THROUGH THE EVENING
DUE TO LOW RELATIVE HUMIDITY...BUT DECREASING WINDS HAS REDUCED
THE THREAT OF DANGEROUS FIRE CONDITIONS. THUS THE RED FLAG WARNING
HAS BEEN ALLOWED TO EXPIRE. 

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this red flag warning went out at Mar 30, 3:42 AM CDT, 12 minutes earlier.

Area forecast discussion, Mar 30, 3:42 AM CDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
342 AM CDT MON MAR 30 2015

.SHORT TERM...(TODAY THROUGH WEDNESDAY)
ISSUED AT 337 AM CDT MON MAR 30 2015

GFS/ECM IN PRETTY GOOD AGREEMENT THIS MORNING ADVERTISING A
GENEROUS WARM UP ALONG WITH CONVECTIVE ACTIVITY DEVELOPING ON
WEDNESDAY.

FEATURE OF INTEREST IS SHORTWAVE TROF PROG TO COME ASHORE OVER THE
PAC NW LATE MONDAY NIGHT. MODELS SHOW QUICK INTENSIFICATION...500MB
HGT FALLS AROUND 140M...AS IT APPROACHES THE WRN DAKOTAS WEDNESDAY
MORNING. SFC CYCLOGENESIS ALONG THE U.S./CAB BORDER ENSUES THEN WITH
STRONG BNDRY LAYER THETA-E ADVECTION ACROSS THE REGION. ASSOCIATED
COLD FRONT SHOULD BE MAKING ITS WAY THRU THE CWA DURING THE AFTN
HOURS WILL CONVECTION QUICKLY DEVELOPING ALONG THE BNDRY. AS THE
COLD FRONT PUSHES INTO THE SRN CWA WEDNESDAY EVENING...EXPECT
ACTIVITY TO INTENSIFY IN AREAL COVERAGE AS IT MOVES INTO AREA OF
STRONG INSTABILITY...CAPE 2500-3000J/KG...AND DEEP LYR SHEAR
MAKING CONDITIONS FAVORABLE FOR SEVERE STORM DEVELOPMENT.

.LONG TERM...(WEDNESDAY NIGHT THROUGH SUNDAY)
ISSUED AT 337 AM CDT MON MAR 30 2015

GOING FCST IN GOOD SHAPE AND ONLY MINOR TWEAKS NEEDED. WITH BOTH THE
GFS/ECM ADVERTISING POTENTIAL ASCENT ALONG AXIS OF 700-500MB
AGEOSTROPHIC LIFT...WILL MAINTAIN SMALL POST-FRONTAL POPS OVER THE
SRN CWA THURSDAY/THURSDAY NIGHT.

ON FRIDAY...FOCUS FOR POSSIBLE PCPN CONTINUES TO BE OVER THE SRN CWA
WHERE AREA OF 300K UPGLIDE WILL BE MOST PREVALENT ALONG WITH WITH
UPPER SUPPORT VIA SHORTWAVE ENERGY.

DRY NEXT WEEKEND WITH HIGHS PUSHING INTO THE MID 60S.

&&

.AVIATION...(06Z TAFS FOR KOFK...KLNK AND KOMA.)
ISSUED AT 1143 PM CDT SUN MAR 29 2015

VFR CONDITIONS ARE EXPECTED THROUGH THE PERIOD. LIGHT WINDS ARE
EXPECTED TONIGHT...BUT THESE WILL BECOME SOUTHWEST DURING THE DAY
ON MON WITH SOME GUSTS LIKELY BY LATE MRNG INTO THE AFTN. A SFC
FRONT WILL MOVE THROUGH ALL 3 TAF SITES DURING THE PERIOD
SWITCHING THE WINDS TO NORTHWEST LATE IN THE PERIOD.

&&

.FIRE WEATHER...
ISSUED AT 337 AM CDT MON MAR 30 2015

THE COMBINATION OF FINE DRY FUELS...LOW RELATIVE HUMIDITY...AND
GUSTY WINDS WILL SUPPORT EXTREME FIRE DANGER OR BEHAVIOR...WITH
THE POTENTIAL FOR WIDESPREAD NEW IGNITIONS OR CONTROL PROBLEMS
WITH EXISTING FIRES OVER THE OUTLOOK AREA. THUS A RED FLAG
WARNING WILL BE IN EFFECT FOR THIS AFTERNOON.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...RED FLAG WARNING FROM NOON TODAY TO 7 PM CDT THIS EVENING FOR
     NEZ011-012-015>018-030>034-042>045-050>053-065>068-078-
     088>093.

IA...RED FLAG WARNING FROM NOON TODAY TO 7 PM CDT THIS EVENING FOR
     IAZ043-055-056-069-079-080-090-091.

&&

SHORT TERM...DEE
LONG TERM...DEE
AVIATION...BOUSTEAD
FIRE WEATHER...DEE
Hazardous weather outlook, Mar 29, 3:09 PM CDT, 12 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
309 PM CDT SUN MAR 29 2015

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-301100-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
309 PM CDT SUN MAR 29 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND MONDAY

VERY HIGH TO EXTREME FIRE DANGER IS POSSIBLE ON MONDAY.
TEMPERATURES WILL RISE INTO THE 70S...ALLOWING RELATIVE HUMIDITY
TO FALL INTO THE TEENS TO 20S...AND SOUTHWEST WINDS OF 15 TO 25
MPH ARE EXPECTED. COMBINED WITH DRY GROUND CONDITIONS...FIRES MAY
SPREAD EASILY ON MONDAY AFTERNOON.

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY

THUNDERSTORMS ARE LIKELY ON WEDNESDAY AFTERNOON AND EVENING AS A
COLD FRONT MOVES ACROSS THE AREA. IT IS POSSIBLE THAT SOME OF
THESE STORMS COULD BE STRONG TO SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT OR MONDAY.

MAYES

Nearby

Red Flag Warnings in Nebraska, 2015Red Flag Warnings in Iowa, 2015Every red flag warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.